# SDR IPXA2022041881282

- Difficulty date: April 7, 2022
- Submitted: April 18, 2022
- Operation: Air carrier
- Aircraft: N421UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25281
- Aircraft time: 32,339 hours, 21,158 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Frame
- Part number: 146N103075
- Condition: Dented
- Location: Sta 1600
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:SEG1FRAME AT STA 1600, HAS A DENT AT S-25RACCOMPLISHED REPAIR IAW UPS RCD 251228 AND SRM 53-00-07-2R-5 DETAIL III, PER SRM 53-60-07-02R
